Allergy Tablets

https://www.dockpharmacy.com/wp-content/uploads/2018/07/ALLERGIES-300x300.png

Buy Allergy tablets Cetirizine or Loratadine. You can also buy the brand allergy tablets. Zirtek or Clarityn.

Allevia 120mg Tablets – Fexofenadine 120mg, 7 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More
4195376
Compare
7%OFF
Treathay 120mg Fexofenadine Tablets, 30 Tablets 2 ,
  • 24 hour relief
  • Acts within only 1 hour
  • Prescription strength
  • One a day dosage
Learn More

£6.49

  • Availability: in stock
4197653
Compare
20%OFF
Already Sold: 0 Available: 20
Allevia 120mg Tablets – Fexofenadine 120mg, 15 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More

£4.69

  • Availability: in stock
4195285
Compare
21%OFF
Allevia 120mg Tablets – Fexofenadine 120mg, 30 Tablets 1
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allevia Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR AND OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Learn More

£8.29

  • Availability: in stock
4195293
Compare
12%OFF
Benadryl Allergy Relief Capsules – Fast Acting Antihistamine – 48 Capsules 4 , , ,
  • Starts to work in just 15 minutes: Benadryl Allergy Relief is a fast-acting allergy relief capsule that starts to provide powerful relief from the symptoms of hay fever and dust, skin and pet allergies in just 15 minutes.
  • Contains acrivastine – Benadryl Allergy Relief contains acrivastine, a non-sedating antihistamine which at the recommended dose does not cause drowsiness in the majority of people. It gets to work faster than cetirizine and loratadine tablets and capsules.
  • Fast reactive relief when allergies strike: Benadryl Allergy Relief Capsules are effective for indoor and outdoor allergies including hay fever, pet, dust and skin allergies. They provide relief for itchy eyes, a runny nose, sneezing, rashes and hives.
  • Flexible dosing: Benadryl Allergy Relief can be taken as required (up to three times per day) so that you can take as and when you need.
Learn More

£14.99

  • Availability: in stock
4062253
Compare
CAREWAY ALLERGY RELIEF CETIRIZINE 10MG TABLETS 14 TABLETS 3 , ,

Allergy & Hayfever 1 a Day Cetirizine Tablets

Careway Cetirizine 1 a day tablets help to relieve the symptoms of some allergies.
Cetirizine 10mg tablets is used to relieve:
• symptoms of hayfever and other allergies such as sneezing, runny nose, and burning, itchy eyes
• symptoms of skin allergies such as rash, itching, or urticaria (hives).

 

Learn More
CAR1618A
Compare
33%OFF
Loratadine Tablet – One A Day Hayfever Relief, 30 Tablets 2 ,
  • Loratadine 10mg One A Day Hayfever Relief Tablet help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites
  • Loratadine tablets are used to relieve symptoms associated with seasonal allergic rhinitis (hay fever) and perennial allergic rhinitis (year-round allergy symptoms). Symptoms of these conditions can include sneezing, runny nose, nasal itching, in addition to burning, itching and watering of the eyes.
  • Loratadine tablets are also used to relieve symptoms of chronic idiopathic urticaria (skin rash consisting of hives and wheals).

 

Learn More

£1.99

  • Availability: in stock
LOR240Q
Compare
50%OFF
Cetirizine 10mg Tablets – Hayfever Allergy Tablets, 30’s 1

Prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites

 

Learn More

£1.99

  • Availability: in stock
1098615
Compare
Out of stock
Promethazine 25mg Tablets 56 Tablets

£8.49

Promethazine 25mg Tablets 56 Tablets 5 , , , ,

Promethazine Hydrochloride 25mg tablets are Phenergan alternative names

Promethazine tablets is an allergy tablet that is used for hayfever, improved sleep, pet allergies, nausea while travelling, and nettle rashes. It contains 25mg of the active ingredient, Promethazine Hydrochloride.

Learn More

£8.49

  • Availability: out of stock
5025440
Compare
23%OFF Out of stock
Tavegil 1mg Tablets , 60 Tablets

£15.50

Tavegil 1mg Tablets , 60 Tablets 3 , ,

Tavegil 1mg Tablets, 60 Tablets

Tavegil Tablets (Clemastine tablets), also known as meclastin, is an antihistamine and anticholinergic. Unlike loratadine or fexofenadine, clemastine is a sedating antihistamine used to reduce allergic reactions (treating allergic rhinitis, such as sneezing, rhinorrhea, pruritus and lacrimation)

Learn More

£15.50

  • Availability: out of stock
TAV5Y
Compare
Zirtek Allergy 10mg, 21 Tablets 2 ,

Zirtek Allergy Tablets (Cetirizine Dihydrochloride), Treating Allergies Such As Hay Fever, Pet Allergies And Dust Mite Allergies (Seasonal And Perennial Allergic Rhinitis)

 

 

Learn More
ZIR9L
Compare
Zirtek Allergy Relief Cetirizine Antihistamine Tablet, 30 Tablets 2 ,

Zirtek Allergy Tablets (Cetirizine Dihydrochloride), Treats Allergies Such As Hay Fever, Pet Allergies And Dust Mite Allergies (Seasonal And Perennial Allergic Rhinitis)

Learn More
ZIR8P
Compare

Showing 1–12 of 38 results